MAUDE Adverse Event Report: MEDTRONIC, INC PROFLO 6F DIAGNOSTIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

MEDTRONIC, INC PROFLO 6F DIAGNOSTIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 010242
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 06/19/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The physician used a pro-flo diagnostic catheter when crossing a valve.No damage was noted to packaging.The catheter was removed from packaging per ifu and inspected with no issues noted.The catheter was prepped per ifu with no issues.No resistance was encountered when advancing the catheter, no resistance used during insertion/ delivery.A clot was noted when they crossed the valve and hooked up to pressure.There was no other issues with coagulopathy (clotting) with this patient.An act was carried out.Results were 236 and 365.They noted a drop in pressure and pulled the catheter back where clot was noted.Patient was therapeutically heparinized.Patient is alive with no reported injury.
 
Additional Manufacturer Narrative
Product analysis: no visual defect noted to the catheter.If information is provided in the future, a supplemental report will be issued.

Brand Name
PROFLO 6F DIAGNOSTIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key6727614
Report Number1220452-2017-00067
Device Sequence Number13764001
Product Code DQO
UDI-Device Identifier20613994942801
UDI-Public20613994942801
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K960056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2020
Device Catalogue Number010242
Device Lot Number51026817
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2017
Initial Date Received by Manufacturer 06/20/2017
Supplement Date Received by Manufacturer08/11/2017
Initial Report FDA Received Date07/20/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight147